Complication of fillers
Dear Lwislon, Please take the advice of the surgeons here and see a physician immediately. The fact that your reaction including mottling and bruising is far beyond the treatment area is quite serious. Your circulation has been occluded and you need treatment STAT! I also agree with hyperbaric oxygen treatment to help heal the tissues. Best regards, Michael V. Elam, M.D.
Complications of injectable fillers
I agree. This is not a allergic reaction but instead vascular occlusion from injection around a blood vessel compressing it, or injection within a blood vessel occlusion it. The mottling is the tell tale sign. I would present to your injector and bring this up. It does not appear as there is any skin death, which is a very positive sign. At 5 days post injection i do not know what I would do further without feeling your skin and seeing in blanch in person. Sometimes injecting hyaluronidase can be helpful at dissolving the previous injection. At times people use nitro paste to open up blood vessels. But your mottling seems stable. Allergic reactions are not really seen often with these types of fillers because the product is a natural component of our connective tissue. I wish you the best of luck!
Filler complication: Not allergic reaction, you have Vascular Occlusion from Juvederm
It appears that there are areas affected well beyond the treatment area, including the forehead, nose, cheek, and marionette area. The blotchy/mottled areas are from poor circulation. This is an emergency that has been unrecognized. You have vascular occlusion with impending necrosis. Please see another doctor ASAP. Hyaluronidase and probably hyperbaric oxygen are needed! Call someone now! Cannulas are much safer and are preferred for all my fillers.
My question is regarding a possible allergic reaction to Juvederm after having had Radiesse years earlier (Photo)
Yes appears as an allergic reaction. Recommend IV or IM steroids, 5-FU therapy, time. Also report this to the parent company of Juvederm, Allergan...